# SDR SWAA2021021243563

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A0081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867; RBL 26 AT LEVEL STRINGER 25R AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED BETWEEN BS 847 TO BS 867 RBL 26 AT LEVEL STRINGER 25R AFT CARGO COMPARTMENT WL 153.5 IAW B737-700 SRM 51-10 -02 ITEM 9; SRM 51-40-02 AND DRAWING # 146A0081 SHEET 25 REV A DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM
